Artalejo, Jesús R. (1998) Some results on the M/G/1 queue with N-policy. Asia-Pacific Journal of Operational Research, 15 (2). pp. 147-157. ISSN 0217-5959
This paper deals with the M/G/1 queue with N-policy. We show some applications of the stochastic decomposition property for the queue size. A new stochastic decomposition property for the waiting time is observed. Explicit expressions for the moments of the stationary waiting time are also obtained.
|Uncontrolled Keywords:||M/G/1 queue; N-policy; Stochastic decomposition; Waiting time|
|Subjects:||Sciences > Mathematics > Operations research|
|Deposited On:||13 Jul 2012 07:22|
|Last Modified:||13 Jul 2012 07:22|
Repository Staff Only: item control page